# SDR VNAA2011041300008

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 16,358 hours, 17,026 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE AMBER CAS MESSAGE IN FLIGHT EN ROUTE FROM CLT TO XNA.  CREW DIVERTED TO TYS BECAUSE RIGHT GENERATOR WAS DEFERRED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO FAULTS IN APU ECU (ELECTRONIC CONTROL UNIT).  MAINTENANCE REMOVED, CLEANED AND REINSTALLED LOP (LOW OIL PRESSURE) SWITCH CONNECTOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
